# SDR AALA202403155459

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 65,475 hours, 27,274 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXFOLIATION CORROSION IN THE ADVANCED STAGE OF DETERIORATION FOUND ON THE RIGHT HAND SIDE OF THE UPPER FORWARD TAIL CONE. LOCATED AT AFT OF RUB STRIP AND JUST UNDER HORIZONTAL STAB. Ï¿½ **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
